X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1315) 1315
Conference Proceeding (44) 44
Publication (40) 40
Book / eBook (17) 17
Book Chapter (8) 8
Paper (3) 3
Dissertation (1) 1
Journal / eJournal (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (827) 827
mathematics, applied (679) 679
fixed point (314) 314
analysis (269) 269
multivalued mappings (241) 241
theorems (226) 226
multivalued mapping (222) 222
mathematics, general (201) 201
mappings (173) 173
applications of mathematics (143) 143
applied mathematics (143) 143
fixed points (128) 128
existence (104) 104
mapping (101) 101
mathematical analysis (96) 96
banach-spaces (88) 88
topology (88) 88
optimization (84) 84
geometry and topology (82) 82
fixed point theory (79) 79
fixed-point theorems (78) 78
maps (78) 78
studies (78) 78
47h10 (76) 76
metric space (76) 76
convergence (74) 74
usage (71) 71
banach space (70) 70
differential geometry (70) 70
mathematical and computational biology (70) 70
operators (65) 65
multivalued map (64) 64
operations research & management science (64) 64
inclusions (62) 62
multivalued maps (62) 62
common fixed point (61) 61
approximation (60) 60
equations (57) 57
metric spaces (53) 53
multivalued nonexpansive mapping (52) 52
spaces (51) 51
multivalued logic (50) 50
systems (47) 47
mathematical models (46) 46
differential equations (45) 45
nonlinearity (45) 45
theorem (44) 44
computer science, theory & methods (43) 43
fixed-points (43) 43
algorithms (42) 42
geometry (40) 40
banach spaces (39) 39
set (39) 39
54h25 (38) 38
coincidence point (37) 37
inequalities (37) 37
operations research/decision theory (37) 37
statistics & probability (37) 37
computer science (35) 35
multivalued operator (34) 34
computer science, interdisciplinary applications (33) 33
mathematical methods in physics (33) 33
research (33) 33
stability (33) 33
multifunctions (32) 32
existence theorems (31) 31
variational inequality (30) 30
computer science, artificial intelligence (29) 29
functional analysis (29) 29
47h09 (28) 28
metric-spaces (28) 28
variational-inequalities (28) 28
strong convergence (27) 27
contractions (26) 26
differential inclusions (26) 26
engineering, general (26) 26
complete metric-spaces (25) 25
controllability (25) 25
differential inclusion (25) 25
sets (25) 25
theory of computation (25) 25
47h04 (24) 24
contraction operators (24) 24
mathematical theorems (24) 24
cat spaces (23) 23
contraction (23) 23
directed graph (23) 23
fixed point theorem (23) 23
mann (23) 23
set-valued maps (23) 23
calculus of variations and optimal control; optimization (22) 22
multivalued operators (22) 22
nonexpansive-mappings (22) 22
complete metric space (21) 21
ordinary differential equations (21) 21
partially ordered sets (21) 21
diagonal lemma (20) 20
differential-inclusions (20) 20
equilibrium (20) 20
ishikawa iteration (20) 20
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (7) 7
Gerstein Science - Stacks (5) 5
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Engineering & Comp. Sci. - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Mathematical Sciences - Missing (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1367) 1367
Korean (4) 4
Spanish (4) 4
Arabic (2) 2
Czech (1) 1
German (1) 1
Japanese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2006, ISBN 9780387342207, xii, 276
Book
2006, 2nd ed., Topological fixed point theory and its applications, ISBN 9781402046650, Volume 4, x, 538
This book is devoted to the topological fixed point theory of multivalued mappings including applications to differential inclusions and mathematical economy.... 
Fixed point theory | Set-valued maps
Book
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 12
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2018, Volume 458, Issue 2, pp. 1214 - 1235
Given a (finitely additive) full conditional probability space and a conditional measurable space , a multivalued mapping Γ from to induces a class of full... 
Multivalued mapping | Lower conditional prevision | Finite additivity | Probability envelopes | Totally monotone capacity | MATHEMATICS | MATHEMATICS, APPLIED | RANDOM SETS | PREVISIONS | GAMES | REPRESENTATION | BELIEF FUNCTIONS
Journal Article
2002, Series in mathematical analysis and applications, ISBN 0415284244, Volume 4, viii, 467
Interest in the mathematical analysis of multi-functions has increased rapidly over the past thirty years, partly because of its applications in fields such as... 
Nonlinear theories | Set-valued maps
Book
Fixed Point Theory and Applications, ISSN 1687-1820, 2015, Volume 2015, Issue 1, pp. 1 - 11
In this paper, we prove some strong and Delta-convergence theorems for a finite family of multivalued quasi-nonexpansive mappings satisfying condition (E) in... 
CAT(κ) spaces | fixed points | multivalued quasi-nonexpansive mappings | MATHEMATICS | ISHIKAWA ITERATION | THEOREMS | MANN | DELTA-CONVERGENCE | CAT(kappa) spaces | Fixed point theory | Convergence (Mathematics) | Analysis | Mappings (Mathematics)
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 09/2016, Volume 143, pp. 64 - 88
We are concerned in this paper with the existence, boundedness, and the convergence of solutions to a sequence of inclusions where is a maximal monotone... 
Multivalued mapping | Maximal monotone mapping | Mapping of class [formula omitted] | Generalized pseudomonotone mapping | Mapping of class (S) | VARIATIONAL-INEQUALITIES | MATHEMATICS | MATHEMATICS, APPLIED | TOPOLOGICAL-DEGREE | SPACES | Mapping of class (S)(+) | OPERATORS | LOWER ORDER TERMS | Nonlinearity | Mapping | Banach space | Inclusions | Convergence
Journal Article
Set-valued analysis, ISSN 0927-6947, 1993
Journal
ZAMM ‐ Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, ISSN 0044-2267, 11/2016, Volume 96, Issue 11, pp. 1318 - 1338
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 11/2018, Volume 41, Issue 17, pp. 7147 - 7157
In recent years, many authors have introduced some fixed point theorems for multivalued quasi‐contraction whose contractivity constants α belonged to the... 
strict fixed point | quasi‐contraction | fixed point | multivalued mapping | Pompeiu‐Hausdorff metric | Multivalued mapping | Quasi-contraction | Pompeiu-hausdorff metric | Fixed point | Strict fixed point | MATHEMATICS, APPLIED | Pompeiu-Hausdorff metric | FIXED-POINT THEORY | quasi-contraction | Fixed points (mathematics)
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 2014, Volume 2014, Issue 1, pp. 1 - 1
The purpose of this paper is to prove the strong convergence of the Ishikawa iteration processes for some generalized multivalued nonexpansive mappings in the... 
Ishikawa iteration | Multivalued mapping | CAT(κ) space | Strong convergence | Fixed point | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | MULTIMAPS | CAT(kappa) space | multivalued mapping | strong convergence | MATHEMATICS | fixed point | BANACH-SPACES | MANN | CAT SPACES | FIXED-POINTS | STRONG-CONVERGENCE | Fixed point theory | Analysis | Iterative methods (Mathematics) | Contraction operators
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 03/2018, Volume 59, Issue 2, pp. 357 - 362
We prove that an open mapping of compact metric spaces can be made alpha-covering if the metric of the image is changed. An example is given in which this... 
submetry | covering mapping | multivalued mapping | open mapping | MATHEMATICS | COINCIDENCE POINTS
Journal Article
UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, ISSN 1223-7027, 2018, Volume 80, Issue 4, pp. 109 - 116
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 01/2012, Volume 75, Issue 2, pp. 459 - 468
We prove a strong convergence theorem for multivalued nonexpansive mappings which includes Kirk's convergence theorem on CAT(0) spaces. The theorem properly... 
CAT space | Strong convergence | Multivalued nonexpansive mapping | Fixed point | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | FIXED-POINTS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 5, pp. 1835 - 1840
Let be a complete CAT(0) space, be a generalized multivalued nonexpansive mapping, and be a single valued quasi-nonexpansive mapping. Under the assumption that... 
CAT space | Multivalued mapping | Quasi-nonexpansive mapping | Common fixed point | Generalized nonexpansive mapping | MATHEMATICS | MATHEMATICS, APPLIED | INVARIANT APPROXIMATIONS | CONVERGENCE THEOREMS | GENERALIZED NONEXPANSIVE-MAPPINGS | Nonlinearity | Mapping
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.